Volume 24, Number 5

Articles in the Issue:

Review Article:
Dong-yang Shi and Yi-ran Zhang
A Nonconforming Anisotropic Finite Element Approximation With Moving Grids For Stokes Problem
J. Comp. Math., 24 (2006), pp. 561-578. Abstract
pdf
Full Article

Shu-huang Xiang and Yong-xiong Zhou
On Quadrature Of Highly Oscillatory Functions
J. Comp. Math., 24 (2006), pp. 579-590. Abstract
pdf
Full Article

Chang-yin Zhou, Guo-ping He and Yong-li Wang
A New Constraints Identification Technique-Based QP-Free Algorithm For The Solution Of Inequality Constrained Minimization Problems
J. Comp. Math., 24 (2006), pp. 591-608. Abstract
pdf
Full Article

Duoquan Li
A New SQP-Filter Method For Solving Nonlinear Programming Problems
J. Comp. Math., 24 (2006), pp. 609-634. Abstract
pdf
Full Article

Jin-ping Zeng and Gao-jie Chen
Convergence Rate Of A Generalized Additive Schwarz Algorithm
J. Comp. Math., 24 (2006), pp. 635-646. Abstract
pdf
Full Article

Jian-feng Cai, Michael K. Ng and Yi-min Wei
Modified Newton's Algorithm For Computing The Group Inverses Of Singular Toeplitz Matrices
J. Comp. Math., 24 (2006), pp. 647-656. Abstract
pdf
Full Article

Yun-qing Huang, Shi Shu and Xi-jun Yu
Preconditioning Higher Order Finite Element Systems By Algebraic Multigrid Method Of Linear Elements
J. Comp. Math., 24 (2006), pp. 657-664. Abstract
pdf
Full Article

Lei-hong Zhang and Ping-qi Pan
A Generalized Quasi-Newton Equation And Computational Experience
J. Comp. Math., 24 (2006), pp. 665-674. Abstract
pdf
Full Article